Binary bat algorithm

Mirjalili, Seyedali, Mirjalili, Seyed Mohammad and Yang, Xin-She ORCID: (2014) Binary bat algorithm. Neural Computing and Applications, 25 (3-4). pp. 663-681. ISSN 0941-0643

Full text is not in this repository.

Item Type: Article
Additional Information: Online ISSN: 1433-3058
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 15653
Useful Links:
Depositing User: Xin-She Yang
Date Deposited: 30 Apr 2015 14:28
Last Modified: 10 Jun 2019 13:07

Actions (login required)

Edit Item Edit Item